Stability Analysis for Fractional Differential Equations and Their Applications in the Models of HIV-1 Infection
Chunhai Kou; Ye Yan; and Jian Liu

Source CMES: Computer Modeling in Engineering & Sciences, Vol. 39, No. 3, pp. 301-318, 2009
Download Full length paper in PDF format. Size = 247,822 bytes
Keywords Stability, Fractional differential equation, Model of HIV, Equilibrium.
Abstract In the paper, stability for fractional order differential equations is studied. Then the result obtained is applied to analyse the stability of equilibrium for the model of HIV.
PDF download PDF